Alert archive / California / Hazardous Seas Warnings in 2017

Hazardous Seas Warning 3, NWS Eureka, CA

January 8, 2017

NWS Eureka, CA issued this hazardous seas warning at Jan 8, 2017, 12:52 PM PST. It took effect at Jan 8, 2017, 1:00 PM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 8, 2017, 12:52 PM PST (20:52 UTC)
In effect from
Jan 8, 2017, 1:00 PM PST
Expired
Jan 8, 2017, 7:48 PM PST
In force
7 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

462 
WHUS76 KEKA 082052
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1252 PM PST SUN JAN 8 2017

PZZ470-475-090500-
/O.CAN.KEKA.GL.W.0001.000000T0000Z-170108T2100Z/
/O.NEW.KEKA.SE.W.0003.170108T2100Z-170109T0200Z/
/O.NEW.KEKA.SC.Y.0003.170108T2100Z-170112T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1252 PM PST SUN JAN 8 2017

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 6 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 10 PM PST WEDNESDAY. THE GALE WARNING
HAS BEEN CANCELLED. 

* WINDS...SOUTHERLY 15 TO 25 WITH A FEW GUSTS TO 35 KT THIS
  AFTERNOON.

* WAVES/SEAS...SOUTHERLY AND STEEP 13 TO 15 FT TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-090500-
/O.CAN.KEKA.GL.W.0001.000000T0000Z-170108T2100Z/
/O.NEW.KEKA.SC.Y.0003.170108T2100Z-170112T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1252 PM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHERLY 10 TO 20 KT WITH A FEW GUSTS TO 30 KT THIS
  AFTERNOON.

* WAVES/SEAS...SOUTHERLY AND STEEP 10 TO 12 FT TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
024 
WHUS76 KEKA 082214
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
214 PM PST SUN JAN 8 2017

PZZ455-090615-
/O.EXB.KEKA.SE.W.0003.000000T0000Z-170109T0400Z/
/O.CON.KEKA.SC.Y.0003.000000T0000Z-170112T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
214 PM PST SUN JAN 8 2017

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. 

* WINDS...SOUTHERLY INCREASING TO 15 TO 25 KT MON AND MON NIGHT.
  GALE FORCE WINDS POSSIBLE ON TUE.

* WAVES/SEAS...SOUTHERLY AND VERY STEEP AROUND 12 FT THROUGH MID
  THIS EVENING. STEEP SW WAVES BUILDING TO 11 TO 13 FT MON
  THROUGH TUE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-090615-
/O.EXT.KEKA.SE.W.0003.000000T0000Z-170109T0400Z/
/O.CON.KEKA.SC.Y.0003.000000T0000Z-170112T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
214 PM PST SUN JAN 8 2017

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
WEDNESDAY...

* WINDS...SOUTHERLY INCREASING TO 25 TO 30 KT MON AND MON NIGHT.
  GALE FORCE WINDS EXPECTED ON TUE.

* WAVES/SEAS...SOUTHERLY AND VERY STEEP AROUND 13 FT THROUGH MID
  THIS EVENING. STEEP SW WAVES BUILDING TO 14 TO 16 FT MON
  THROUGH TUE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-090615-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-170112T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
214 PM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
WEDNESDAY...

* WINDS...SOUTHERLY INCREASING TO 15 TO 25 KT MON AND MON NIGHT.
  GALE FORCE WINDS POSSIBLE ON TUE.

* WAVES/SEAS...SOUTHERLY AND STEEP 8 TO 10 FT TONIGHT...BUILDING
  TO 12 TO 14 FT MON THROUGH TUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
286 
WHUS76 KEKA 090348
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
748 PM PST SUN JAN 8 2017

PZZ455-470-475-091200-
/O.CAN.KEKA.SE.W.0003.000000T0000Z-170109T0400Z/
/O.CON.KEKA.SC.Y.0003.000000T0000Z-170112T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
748 PM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
WEDNESDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. 

* WINDS...SOUTHERLY INCREASING TO 25 TO 30 KT MON AND MON NIGHT. 
  GALE FORCE WINDS EXPECTED ON TUE. 

* WAVES/SEAS...SOUTHERLY AND VERY STEEP AROUND 13 FT THROUGH MID 
  THIS EVENING. STEEP SW WAVES BUILDING TO 14 TO 16 FT MON 
  THROUGH TUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-091200-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-170112T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
748 PM PST SUN JAN 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
WEDNESDAY...

* WINDS...SOUTHERLY INCREASING TO 15 TO 25 KT MON AND MON NIGHT. 
  GALE FORCE WINDS POSSIBLE ON TUE. 

* WAVES/SEAS...SOUTHERLY AND STEEP 8 TO 10 FT TONIGHT...BUILDING 
  TO 12 TO 14 FT MON THROUGH TUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Jan 8, 5:39 AM PST, 7 hours 13 minutes earlier.

Area forecast discussion, Jan 8, 5:39 AM PST, 7 hours 13 minutes before
AREA FORECAST DISCUSSION...CORRECTED
National Weather Service Eureka CA
539 AM PST Sun Jan 8 2017

.SYNOPSIS...An atmospheric river will bring periods of widespread
heavy rainfall through mid week. Prolonged rainfall will bring
flooding potential to small streams and local mainstem rivers.
Stormy conditions will also result in gusty ridgetop winds and
mountain snow across northwest California.

&&

.DISCUSSION...After a break in the rainfall yesterday (Saturday)
afternoon, the warm front lifted northward last night bringing
widespread rain to most of northwest California as of early this
morning. Snow levels will be relatively high today, around
5000-6000 feet, with some colder pockets across Trinity County
that could see some snow. Widespread rain should persist through
most of the day bringing flooding concerns for small streams, low
lying areas with poor drainage, and urban areas. Please see the
HYDROLOGY section for information on mainstem rivers. In addition
to abundant rainfall, the development of a southerly low level jet
will bring breezy conditions through the afternoon with strong
gusts on exposed ridges and headlands. The wind advisory was
expanded to include coastal and interior Del Norte County and
interior Humboldt County through this afternoon. Expected
sustained southerly winds around 20 to 30 mph with isolated gusts
ranging from 40 to 50 mph. Higher gusts possible on ridgetops.

Snow levels will begin to fall tonight as a cold airmass shifts
over the Pacific Northwest. This will bring snow levels down to
3000 feet on Monday. This will also mark the transition of
widespread stratiform rain to showery conditions. Snow totals will
be highly variable given the showery nature of this precipitation,
but it may be enough to result in chain controls and slow driving
conditions along Highways 36 and to a lesser extent 299 early
Monday morning through early Tuesday morning. A winter weather
advisory has been issued primarily for snow accumulations of 1 to
3 inches on highway passes in Trinity County including highways 299,
3, and 36.

Expect another round of wind/rain and rising snow levels late
Tuesday with cold air moving in on Wednesday. Models suggest 500
mb heights will build bringing dry weather late in the work week
with more wet weather expected next weekend. Stay tuned for
details. /KML

&&

.AVIATION...Another round of widespread rain is currently spreading
north across the region. Similar to Saturday, hi-res model guidance
indicates a transition to showers late tonight. In the meantime,
winds are forecast to be gusty out of the south through early
afternoon as several surface waves progress across the area. In
addition, VWP data from KBHX shows winds immediately above the
surface have strengthened to 50-60 kt. The resultant wind shear is
forecast to persist into the afternoon.

&&

.MARINE...A wave of surface low pressure is forecast to move north
across the offshore waters this morning into the afternoon. Gale
force winds will occur as a result, for both the outer and inner
marine zones. Southwesterly winds will weaken to 15-20 kt tonight,
and then restrengthen to borderline gale during Monday afternoon.
Thereafter, a more significant surface cyclone may enter the region
during Tuesday, which will once again make hazardous marine winds
probable.

Otherwise...with the exception of a possible long period swell on
Saturday...steep wind waves will dominate the sea state during much
of the short and long term forecast periods.

&&

.HYDROLOGY...Area rivers will experience rapid rises with heavy
rainfall through early next week. A few mainstem rivers are
expected to reach near or slightly above flood stage, including
the Navarro River at Navarro, and the Eel River at Fernbridge.
Several river forecast points will likely reach monitor stage as
well. These include the Russian River at Hopland, the Mad River at
Arcata, and the Van Duzen River at Bridgeville. Continue rainfall
next week will maintain elevated flows with secondary crests on
multiple rivers possible. Residents along local mainstem rivers,
as well as smaller tributaries, should continue to monitor the
latest forecasts over the next several days. /KML

&&

.COASTAL FLOODING...High astronomical tides coupled with a storm
surge may cause salt water to inundate low lying areas along the
northwest California coast through next week. A coastal flood
advisory was hoisted just for Humboldt Bay this morning since the
north spit tide gauge reported just about a 1 foot anomaly. This
will bring water levels at high tide to just about 8.8 feet which
may cause some minor flooding. Stay tuned over the next several
days as prolonged southerly winds, large surf, and periods of
heavy rain could exacerbate the tide anomaly if all aligns
perfectly. /KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through late tonight for CAZ101>113.

     Wind Advisory until 4 PM PST this afternoon for CAZ109-112.

     Gale Warning until 1 PM PST this afternoon for CAZ101-103-109.

     Winter Weather Advisory from 4 AM to 10 PM PST Monday for CAZ107-
     108.

     Coastal Flood Advisory until 9 AM PST this morning for CAZ103.

     Wind Advisory until 4 PM PST this afternoon for CAZ104>106-110-
     111-113.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 1 PM PST this afternoon for PZZ450-455-470-
     475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 8, 5:20 AM PST, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
520 AM PST SUN JAN 8 2017

CAZ101-091330-
COASTAL DEL NORTE-
520 AM PST SUN JAN 8 2017

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH REMAINS IN EFFECT. BE CAUTIOUS OF POSSIBLE PONDING
WATER IN URBAN AREAS, SMALL STREAM FLOODING, AND MUD/ROCK SLIDES
IN STEEP TERRAIN.

A WIND ADVISORY IS CURRENTLY IN EFFECT FOR SUSTAINED SOUTH WINDS
AROUND 20 TO 30 MPH GUSTS RANGING FROM 40 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF HEAVY RAIN, GUSTY
WINDS, AND MOUNTAIN SNOW THROUGH THE MIDDLE OF NEXT WEEK.

HIGH ASTRONOMICAL TIDES COUPLE WITH A STORM SURGE COULD CAUSE SALT
WATER TO INUNDATE LOW LYING AREAS THAT MAIN NORMALLY REMAIN DRY
DURING HIGH TIDES NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ102-091330-
DEL NORTE INTERIOR-
520 AM PST SUN JAN 8 2017

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH REMAINS IN EFFECT. BE CAUTIOUS OF POSSIBLE PONDING
WATER IN URBAN AREAS, SMALL STREAM FLOODING, AND MUD/ROCK SLIDES
IN STEEP TERRAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF HEAVY RAIN, GUSTY
WINDS, AND MOUNTAIN SNOW THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ104>106-110-111-113-091330-
SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHWESTERN MENDOCINO INTERIOR-
NORTHEASTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
520 AM PST SUN JAN 8 2017

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH REMAINS IN EFFECT. BE CAUTIOUS OF POSSIBLE PONDING
WATER IN URBAN AREAS, SMALL STREAM FLOODING, AND MUD/ROCK SLIDES
IN STEEP TERRAIN.

A WIND ADVISORY IS CURRENTLY IN EFFECT FOR SUSTAINED SOUTH WINDS
AROUND 20 TO 30 MPH GUSTS RANGING FROM 40 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF HEAVY RAIN, GUSTY
WINDS, AND MOUNTAIN SNOW THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ109-112-091330-
MENDOCINO COAST-SOUTHWESTERN MENDOCINO INTERIOR-
520 AM PST SUN JAN 8 2017

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH REMAINS IN EFFECT. BE CAUTIOUS OF POSSIBLE PONDING
WATER IN URBAN AREAS, SMALL STREAM FLOODING, AND MUD/ROCK SLIDES
IN STEEP TERRAIN.

A WIND ADVISORY IS CURRENTLY IN EFFECT FOR SUSTAINED SOUTH WINDS
AROUND 20 TO 30 MPH GUSTS RANGING FROM 40 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF HEAVY RAIN, GUSTY
WINDS, AND MOUNTAIN SNOW THROUGH THE MIDDLE OF NEXT WEEK.

HIGH ASTRONOMICAL TIDES COUPLED WITH A STORM SURGE COULD CAUSE
SALT WATER TO INUNDATE LOW LYING AREAS THAT MAIN NORMALLY REMAIN
DRY DURING HIGH TIDES NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ107-108-091330-
NORTHERN TRINITY-SOUTHERN TRINITY-
520 AM PST SUN JAN 8 2017

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH REMAINS IN EFFECT. BE CAUTIOUS OF POSSIBLE PONDING
WATER IN URBAN AREAS, SMALL STREAM FLOODING, AND MUD/ROCK SLIDES
IN STEEP TERRAIN.

A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT ABOVE 3000 FEET
FOR SNOW ACCUMULATIONS PRIMARILY ACROSS MOUNTAIN PASSES LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WINTER WEATHER ADVISORY REMAINS IN EFFECT.

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF HEAVY RAIN, GUSTY
WINDS, AND MOUNTAIN SNOW THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ103-091330-
NORTHERN HUMBOLDT COAST-
520 AM PST SUN JAN 8 2017

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A FLOOD WATCH REMAINS IN EFFECT. BE CAUTIOUS OF POSSIBLE PONDING
WATER IN URBAN AREAS, SMALL STREAM FLOODING, AND MUD/ROCK SLIDES
IN STEEP TERRAIN.

A COASTAL FLOOD ADVISORY IS CURRENTLY IN EFFECT. SALT WATER MAY
INUNDATE LOW AREAS AROUND HUMBOLDT BAY DUE TO HIGH ASTRONOMICAL
TIDES AND A STORM SURGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE ACTIVE WEATHER PATTERN WILL BRING PERIODS OF HEAVY RAIN, GUSTY
WINDS, AND MOUNTAIN SNOW THROUGH THE MIDDLE OF NEXT WEEK.

HIGH ASTRONOMICAL TIDES COUPLED WITH A STORM SURGE COULD CAUSE
SALT WATER TO INUNDATE LOW LYING AREAS THAT MAIN NORMALLY REMAIN
DRY DURING HIGH TIDES NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

In the hours before

Local storm report, Jan 8, 12:02 PM PST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1202 PM PST SUN JAN 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     NON-TSTM WND DMG 1 ESE BOONVILLE         38.99N 123.36W
01/08/2017                   MENDOCINO          CA   LAW ENFORCEMENT

            TREE DOWN BLOCKING HWY 128 NEAR FISH ROAD. .

&&

MKK
Local storm report, Jan 8, 12:04 PM PST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1204 PM PST SUN JAN 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLOOD            1 ESE UKIAH             39.15N 123.20W
01/08/2017                   MENDOCINO          CA   LAW ENFORCEMENT

            ROADWAY FLOODING ON ORCHARD AVENUE IN UKIAH.

&&

MKK
Local storm report, Jan 8, 12:06 PM PST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1206 PM PST SUN JAN 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     NON-TSTM WND DMG 1 SSW CALPELLA          39.21N 123.20W
01/08/2017                   MENDOCINO          CA   PUBLIC

            TREE DOWN ACROSS N. STATE ST IN UKIAH
            BLOCKING THE ENTIRE ROADWAY.

&&

MKK
Local storm report, Jan 8, 12:40 PM PST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1240 PM PST SUN JAN 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     FLOOD            1 WNW SHIVELY           40.44N 123.99W
01/08/2017                   HUMBOLDT           CA   LAW ENFORCEMENT

            HWY 254 NEAR PEPPERWOOD CLOSED DUE TO
            FLOODING FROM BARKDULL RD TO 1.3 MILES SOUTH
            OF THERE.

&&

MKK
Local storm report, Jan 8, 12:45 PM PST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1245 PM PST SUN JAN 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND DMG REDWAY                  40.12N 123.82W
01/08/2017                   HUMBOLDT           CA   PUBLIC

            FROM SOCIAL MEDIA. TREE FELL ON BAPTIST
            CHURCH IN REDWAY. TIME ESTIMATED.

&&

MKK
Local storm report, Jan 8, 12:51 PM PST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1251 PM PST SUN JAN 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     NON-TSTM WND DMG 4 WSW RIO DELL          40.48N 124.17W
01/08/2017                   HUMBOLDT           CA   PUBLIC

            FROM SM. TREES FELL ON HOUSE DESTROYING IT
            OUT HOWE CREEK ROAD. LOCATION ESTIMATED. .

&&

MKK

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 4:00 PM PSTWind AdvisoryEKADel Norte, Humboldt, Mendocino24 hr
Jan 8, 2:26 AM PSTCoastal Flood AdvisoryEKAHumboldt7 hr
Jan 8, 2:50 AM PSTWinter Weather AdvisoryEKADel Norte, Humboldt, Trinity43 hr
Jan 8, 3:48 AM PSTRiver Flood WarningEKAMendocino4 days
Jan 8, 4:27 AM PSTRiver Flood AdvisoryEKAMendocino30 hr
Jan 8, 9:16 AM PSTRiver Flood WarningEKAHumboldt4 days
Jan 8, 10:48 AM PSTAreal Flood AdvisoryEKAMendocino, Trinity214 days
Jan 8, 11:11 AM PSTAreal Flood AdvisoryEKAHumboldt5 hr
Jan 8, 11:16 AM PSTAreal Flood AdvisoryEKATrinity5 hr
Jan 8, 12:52 PM PSTSmall Craft AdvisoryEKA44 hr

Nearby

Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.